You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1988/20/3
One-step methods for neutral delay-differential equations with state dependent delays
Download
PDF
- One-step methods for neutral delay-differential equations with state dependent delays
Article
Original scientific text
Title
One-step methods for neutral delay-differential equations with state dependent delays
Authors
Z. Jackiewicz
1
Affiliations
Tempe, Arizona
Applicationes Mathematicae
1988/20/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
445-463
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics